# SDR UIEA2016120600980

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A4 LAVATORY WASTE BIN FLAPPER DOOR DOES NOT CLOSE AS REQUIRED.   ADJUSTED HARDWARE ON THE FLAPPER DOOR IAW SRM 51-40-02-06-0.
